A 40-year-old female asked:
Have read that hives are specific to one nsaid, but i had mild hives from both motrin and aspirin. worse with motrin, barely with aspirin. why both?
1 doctor answer • 2 doctors weighed in
Allergy and Immunology 58 years experience
Right: In this case , you may be allergic to both. Do you develop hives from aleve or mobic (meloxicam)? If you have hives from all nsaids, then it blows away the current thinking of NSAID hives is related to a specific nsaid. Medicine is always evolving and it is patients like you who can help us broaden our knowledge.
Created for people with ongoing healthcare needs but benefits everyone.
4.8k viewsReviewed >2 years ago
Last updated Jun 10, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.